EconPapers    
Economics at your fingertips  
 

Weighted least squares estimates in linear regression models for processes with uncorrelated increments

Tiee-Jian Wu and M. T. Wasan

Stochastic Processes and their Applications, 1996, vol. 64, issue 2, 273-286

Abstract: Due to the advances in computer technology a lot of industrial, biological, and medical processes are continuously monitored by instruments under the control of microprocessors. Thus, our data is a set of curves defined on certain time intervals, i.e., sample paths of continuous-time stochastic processes. The multiple linear regression models with non-random regressors and with error processes having orthogonal increments are considered. Based on the sample path(s) of such process(es) the weighted least-squares estimates of regression parameters and the variance parameter are obtained. For gaining insights of the continuous-time least-squares procedure, the rationale are discussed in details. Furthermore, under minimal conditions, the quadratic mean- as well as the strong-consistency of the estimates are established.

Keywords: Continuous-time multiple linear regression Stochastic processes with orthogonal increments Gauss-Markov theorem; consistency (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00076-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:64:y:1996:i:2:p:273-286

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:64:y:1996:i:2:p:273-286